# SDR CA070119005

- Difficulty date: January 18, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 8,841 hours
- Engine: Allsn 250C20B
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Switch
- Part number: 2840A
- Condition: Shorted
- Location: Anti Ice
- Part time: 851 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

(CAN) AIRCRAFT IS IN CRUISE FLIGHT WHEN PILOT SELECTED NR 1 AND NR 2 ANTI-ICE (ON) DUE TO THE OAT AND VISIBLE MOISTURE.  ON SHORT FINAL TO THE BASE THE PILOT SELECTED BOTH ANTI-ICE SWITCHES TO THE (OFF) POSITION. IMMEDIATELY UPON ACTIVATING NR 1 SWITCH TO (OFF) THE PILOT HEARD AN AUDIBLE (CLICK).  LOOKING DOWN HE NOTICED THAT THE NR1 ANTI-ICE 3AMP BREAKER HAD POPPED.  ONE UNSUCCESSFUL ATTEMPT WAS MADE TO RESET THE BREAKER.  AFTER THE AIRCRAFT HAD SHUTDOWN THE MAINTENANCE STAFF TROUBLESHOT THE SYSTEM AND FOUND THAT THERE WAS A (DEAD SHORT) IN THE ANTI ICE SWITCH P/N 2840A.  THE SWITCH WAS REPLACED AND AIRCRAFT WAS RETURNED TO SERVICE. (TC NR 20070119005)
